Primes differing by a fixed integer
Authors: W. G. Leavitt and Albert A. Mullin
Journal: Math. Comp. 37 (1981), 581-585
MSC: Primary 10L10; Secondary 10H15
MathSciNet review: 628716
Abstract: It is shown that the equation is always solvable by where are primes differing by the integer m. This is called the "Standard" solution of and an m for which this is the only solution is called a "-number". While there are an infinite number of non -numbers there are many (almost certainly infinitely many) -numbers, including (the twin prime case). A procedure for calculating all non -numbers less than a given bound L is devised and a table is given for .